01-16-2006, 07:16 AM #1
"TestoGel" - 2% Testosterone Propionate Extradermal Applied Steroid?
I was wondering if anyone here has heard of the product in the title? Or could tell me what it's usage and/or applied dosage should be?
I'm a newbie here, who enjoys going to gym on a regular basis, but I'm not a serious bodybuilder. I found a small jar of this "TestoGel" stuff at a friends place (who is into bodybuilding, to some degree) He can't recall where he got it from, or what its usage and applied dosage should be, but said I could have it. It is within its listed exp date, and does not state it needs to be refrigerated.
So I'm just curious if it could be of any benefit to me, before I throw it out.
01-16-2006, 08:42 AM #2
Don't throw it out!!!!!!!
Apply daily about the same ammount you would use as toothpaste to your arms, chest or shoulders. Do NOT apply to your genitals.
01-16-2006, 09:39 AM #3
- Join Date
- Jan 2005
- Blog Entries
junk it man.
01-16-2006, 11:01 AM #4
Welcome to AR. I wouldnt throw it out, but dont expect to gain much from it, esp if you only have one tube.
01-16-2006, 11:09 AM #5New Member
- Join Date
- May 2005
my brother has about 100 packages of that stuff. its really weak. don't expect much from it. good luck!
01-16-2006, 03:44 PM #6
01-16-2006, 04:14 PM #7Originally Posted by Bryan2
01-16-2006, 05:14 PM #8
Thanks for the replies all.
Originally Posted by Bryan2
But I have found some references to topical testosterone propionate cream, and ointment, but apparently not for use in body building, or even HRT, but for certain skin conditions, including vaginal dryness.. which makes it even more bizarre that there is a label on the product warning "this drug must not be used by woman."
Oh well, will give it a go. What initial signs should I look out for, to determine if its having any sort of anabolic /androgenic effects?
01-17-2006, 07:42 AM #9
01-17-2006, 11:00 AM #10
No sources alowed to be listed. Please edit your post.
01-17-2006, 11:01 AM #11Originally Posted by thale
01-17-2006, 11:37 AM #12Originally Posted by cfiler
Anyway, after 2 days use it's given me a slight rash around my shoulders, and a little acne. I'm 24 btw.
Originally Posted by SEBASTOP
Feel free to PM me anyone, esp if you have any info about this.
01-18-2006, 09:03 AM #13
Seems to be giving me more energy, but maybe thats just an imaginary/placebo affect.
Can anyone else help clear up the issue of exactly what this product is?
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)